I recently started taking Suboxone. The first day I was really stoned. And now Im getting severe headaches and upset stomach. Will this go away after I get used to it? Please help
31 Jul 2011
It isn't supposed to but sometimes people do feel the high. If you were on a low dose of opiates before or if your use was not long, or if you started on the standard, 16 mgs, you may feel a buzz of sorts for a week or two. I hope you will please hit comment and list what type of opiates you were previously one, how long you were taking them and how high a dose of subs you were started on, it will help me trouble shoot for you a bit. Many do have headaches when they first start subs, but they do go away. I had the high, but not the headaches. If you will add that info, I may be able to help some more, and do list how long you waited in withdrawal before you started subs. It helps, it is not me being nosy. Thanks, and welcome to our site, pattishan61
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on 6 mg Suboxone, I had been on 3 1mg Xanax per day, had cut it in half and stopped taking Ambien 10mg. I was better, but my nausea and ...
3 answers • 5 Feb 2010
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
been sick for almost 3 whole days on gilenya for a little less than 3 months.severe headache nausea and vomiting weakness fatigue.should i call my ...
1 answer • 31 Jul 2011
At first my doctor thought I had benign positional vertigo... but I don't really feel "dizzy", more light-headed. And my eyes ...
2 answers • 18 Oct 2013
Hi, I'm having a feeling of drowsiness and nausea but no headache. Is this symptoms of brain tumour?
Additionally, I feel very tired all day and I feel I have a bit of fever but I'm not having a cold. These symptoms happened two days ago.
3 answers • 7 Dec 2014